# SDR QXEA200500123

- Difficulty date: January 24, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 7,620 hours, 8,224 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LOWER AFT SUPPORT ROLLER BRACKET IS CRACKED AT AFT BAG DOOR.  REPAIRED IAW DHC Q400 AMM TASK 52-31-00-720-801, PARAGRAPH 1-3.
